# SDR AALA201806269036

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,574 hours, 25,296 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK OFFWING ESCAPE SLIDE ON LEFT HAND WING (6 EA). REPLACED RECEPTACLE (6 EA)LOCATED ON OFFWING ESCAPE SLIDE ON LEFT HAND WING PER SRM 51-42-11 AND DRAWING D53371603.
